# SDR 0101736635

- Difficulty date: April 27, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- Aircraft time: 83,928 hours, 12,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND E-ZONE EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.
